# SDR SWAA2024090321763

- Difficulty date: August 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE INBOARD AUXILIARY TRACK OUTBOARD POSITION AT SLAT 7 2024-458900<[01] REPLACED NEW SUPPORT ANGLE LOCATED ON INBOARD AUXILIARY TRACK OUTBOARD POSITION AT SLAT 7 IAW B737-700 SRM 51-40-02-0G; AND DWG 114A5020 SHEET 14 REV. B. SEE INDIVIDUALS SIGN OFFS BELOW;[02] CORRECTED STEP 1: REPLACED SUPPORT ANGLE LOCATED ON INBOARD AUXILIARY TRACK OUTBOARD POSITION AT SLAT 7 IAW B737-700 SRM 51-40-02-0G; AND DWG 114A5020 SHEET 14 REV. B. SEE INDIVIDUALS SIGN OFFS BELOW;[03] TASK COMPLETED
